Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
156 Doctors are Online

Abdominal pain above right testicle when aroused. Takes time to get erection. Started during sex with silicon penis ring. Suggestions?

I m a 38 year old male. In good shap. I have a pain in my lower right abdomen above my right testicle when I get aroused. I have a had time getting a erection . My pain fells more like pressure. I can get an erection but it takes a long time. Then if we stop having sex my erection goes away fast. I can t keep it erect. After sex the lower abdomen pain is worse. Do you know what s going on. This all started during sex with an silicone penis ring. I lost my erection sudden onset and been having problems ever sence.
Asked On : Sat, 12 Jan 2013
Answers:  1 Views:  75
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Psychologist 's  Response
Dec 2015
Dear
Welcome to HCM
We understand your concerns

I went through your problem description. I don't see anything might happen with silicon ring. They are pretty safe as far as medical studies conducted till now.

If you have the pain only during the erection and along the way of sex and just after it, (means if there is no pain during other periods), then this might be more psychological than actual.

We should clarify our doubts and keep worrying away for better living. Consult a physician and get your urine and other vitals checked. Get yourself confirmed that your body is good. Then if everything is OK, you got your answer. Then stop worrying.

Hope this answers your query. Available for further clarifications.
Good luck.
Answered: Tue, 24 Sep 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
 

 

Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor